Alert archive / Minnesota / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 15, NWS Grand Forks, ND
NWS Grand Forks, ND issued this severe thunderstorm warning at Jun 7, 2015, 7:51 PM CDT for Kittson County, Marshall County, Minnesota; Pembina County, Walsh County, North Dakota. It was in force for 54 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 7, 2015, 7:51 PM CDT (00:51 UTC)
- Expired
- Jun 7, 2015, 8:45 PM CDT
- In force
- 54 min
- Issued by
- NWS Grand Forks, ND
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Kittson County, MN, Marshall County, MN, Pembina County, ND, Walsh County, ND
The radar
The Fargo/Grand Forks radar (KMVX), 125 km from the middle of the area, began a volume at 00:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 7, 8:16 PM CDT | TSTM WND DMG | Cavalier, ND | SEVERAL LARGE /6 TO 8 INCH DIAMETER/ TREE BRANCHES AND LIMBS WERE BROKEN DOWN IN THE CITY. SOME STREET FLOODING AS WELL. |
| Jun 7, 8:20 PM CDT | HAIL 1 | 3 S Cavalier, ND | A FEW TREES WERE STRUCK BY LIGHTNING. |
| Jun 7, 8:20 PM CDT | HAIL 1 | S Cavalier, ND | MINOR STREET FLOODING IN CAVALIER AND A FEW TREES WERE STRUCK BY LIGHTNING. |
| Jun 7, 8:35 PM CDT | HAIL 1 | 3 Wsw St. Thomas, ND | REPORT RECEIVED VIA SOCAL MEDIA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 25 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
International Fa, MN (KINL), launched 00:00Z, 0.9 hours before the alert went out and 299 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 356 J/kg
- Mixed-layer CIN
- -18 J/kg
- Mixed-layer LCL
- 1221 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- 21 m²/s²
- 0-3 km storm-relative helicity
- 56 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
282 WUUS53 KFGF 080051 SVRFGF MNC069-089-NDC067-099-080145- /O.NEW.KFGF.SV.W.0015.150608T0051Z-150608T0145Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND 751 PM CDT SUN JUN 7 2015 THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHWESTERN KITTSON COUNTY IN NORTHWESTERN MINNESOTA... NORTHWESTERN MARSHALL COUNTY IN NORTHWESTERN MINNESOTA... PEMBINA COUNTY IN NORTHEASTERN NORTH DAKOTA... NORTHEASTERN WALSH COUNTY IN NORTHEASTERN NORTH DAKOTA... * UNTIL 845 PM CDT * AT 751 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE EXTENDING FROM AKRA TO NEAR BOWESMONT...MOVING SOUTH AT 20 MPH. HAZARD...QUARTER SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...DAMAGE TO VEHICLES IS EXPECTED. * SEVERE THUNDERSTORMS WILL BE NEAR... BOWESMONT AROUND 755 PM CDT. DRAYTON AND ROBBIN AROUND 810 PM CDT. HERRICK AROUND 820 PM CDT. CRYSTAL AND CASHEL AROUND 825 PM CDT. ST. THOMAS AROUND 830 PM CDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 4883 9720 4830 9696 4836 9770 4894 9780 TIME...MOT...LOC 0051Z 342DEG 18KT 4877 9769 4867 9722 HAIL...1.00IN WIND...<50MPH $$ DK
3 follow-up statements
298
WWUS53 KFGF 080109
SVSFGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
809 PM CDT SUN JUN 7 2015
MNC069-089-NDC067-099-080145-
/O.CON.KFGF.SV.W.0015.000000T0000Z-150608T0145Z/
KITTSON MN-MARSHALL MN-PEMBINA ND-WALSH ND-
809 PM CDT SUN JUN 7 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR SOUTHWESTERN KITTSON...NORTHWESTERN MARSHALL...SOUTHEASTERN
PEMBINA AND NORTHEASTERN WALSH COUNTIES...
AT 809 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM CAVALIER TO NEAR ST. THOMAS...MOVING SOUTH AT 25 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
THESE SEVERE STORMS WILL BE NEAR...
ST. THOMAS...GLASSTON AND BOWESMONT AROUND 810 PM CDT.
DRAYTON AND ROBBIN AROUND 825 PM CDT.
HERRICK AROUND 830 PM CDT.
CRYSTAL AND CASHEL AROUND 835 PM CDT.
GRAFTON...HOOPLE...OAKWOOD...NASH AND AUBURN AROUND 845 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4883 9720 4849 9705 4830 9696 4833 9734
4836 9770 4883 9770
TIME...MOT...LOC 0109Z 348DEG 23KT 4878 9765 4865 9733
HAIL...1.00IN
WIND...<50MPH
$$
DK437
WWUS53 KFGF 080126
SVSFGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
826 PM CDT SUN JUN 7 2015
MNC069-080136-
/O.CAN.KFGF.SV.W.0015.000000T0000Z-150608T0145Z/
KITTSON MN-
826 PM CDT SUN JUN 7 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN KITTSON COUNTY IS
CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 4859 9714 4858 9716 4857 9715 4856 9718
4856 9714 4855 9717 4854 9716 4854 9710
4849 9705 4830 9696 4836 9770 4873 9768
4873 9728
TIME...MOT...LOC 0126Z 342DEG 18KT 4870 9761 4857 9729
$$
MNC089-NDC067-099-080145-
/O.CON.KFGF.SV.W.0015.000000T0000Z-150608T0145Z/
MARSHALL MN-PEMBINA ND-WALSH ND-
826 PM CDT SUN JUN 7 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR NORTHWESTERN MARSHALL...SOUTHEASTERN PEMBINA AND NORTHEASTERN
WALSH COUNTIES...
AT 826 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR HENSEL TO NEAR HERRICK...MOVING SOUTH AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THESE SEVERE STORMS WILL BE NEAR...
DRAYTON AND AUBURN AROUND 830 PM CDT.
HERRICK AROUND 840 PM CDT.
GRAFTON...ST. THOMAS...HOOPLE...CASHEL AND OAKWOOD AROUND 845 PM
CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4859 9714 4858 9716 4857 9715 4856 9718
4856 9714 4855 9717 4854 9716 4854 9710
4849 9705 4830 9696 4836 9770 4873 9768
4873 9728
TIME...MOT...LOC 0126Z 342DEG 18KT 4870 9761 4857 9729
HAIL...1.00IN
WIND...60MPH
$$
DK700
WWUS53 KFGF 080143
SVSFGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
843 PM CDT SUN JUN 7 2015
MNC089-NDC067-099-080152-
/O.EXP.KFGF.SV.W.0015.000000T0000Z-150608T0145Z/
MARSHALL MN-PEMBINA ND-WALSH ND-
843 PM CDT SUN JUN 7 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN MARSHALL...
SOUTHEASTERN PEMBINA AND NORTHEASTERN WALSH COUNTIES WILL EXPIRE AT
845 PM CDT...
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
LAT...LON 4859 9714 4858 9716 4857 9715 4856 9718
4856 9714 4855 9717 4854 9716 4854 9710
4849 9705 4830 9696 4836 9770 4873 9768
4873 9728
TIME...MOT...LOC 0140Z 342DEG 18KT 4870 9761 4857 9729
$$
DKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Forks, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 6:31 PM CDT, 1 hour 20 minutes earlier.
Area forecast discussion, Jun 7, 6:31 PM CDT, 1 hour 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAND FORKS ND 631 PM CDT SUN JUN 7 2015 .UPDATE... ISSUED AT 631 PM CDT SUN JUN 7 2015 STILL HAVE A FEW TSTM CELLS THAT ARE DROPPING SOME SMALL HAIL OTHERWISE THERE IS A SLOW WEAKENING TREND. EXPECT MOST ACTIVITY TO DIE OUT IN THE NEXT FEW HOURS. THIS WILL BE FOLLOWED BY CLEARING AND LIGHTER WINDS. JUST MADE SOME CLOUD ADJUSTMENTS OTHERWISE REST OF FORECAST LOOKING GOOD. && .SHORT TERM...(THIS EVENING THROUGH MONDAY NIGHT) ISSUED AT 316 PM CDT SUN JUN 7 2015 AFTERNOON STORMS HAVE DEVELOPED AS CONVECTIVE TEMPS HAVE BEEN REACHED AND ARE TRACKING SSE ALONG AN AXIS OF HIGHER INSTABILITY. MESOANALYSIS INDICATES MUCAPES IN THE 2000 TO 2400 RANGE WITH AROUND 20KTS OF 0-3KM SHEAR. LARGE HAIL THE MAIN THREAT AND IF STORMS CAN ORGANIZE THEN WINDS MAY BECOME MORE PREVALENT. ACTIVITY WILL DIMINISH QUICKLY WITH SUNDOWN. CLOUDS WILL SCATTERED OUT AND THERE IS ANOTHER CHANCE FOR SOME FOG ACROSS THE AREA...PATCHY AT BEST SO WILL NOT ADD INTO THE GRIDS YET. FULL SUN AGAIN TOMORROW WITH NW FLOW ALOFT AND A BIT OF A DRIER AIRMASS IN PLACE WILL GO A BIT HIGHER FOR MAX TEMPS THAN TODAY. .LONG TERM...(TUESDAY THROUGH SUNDAY) ISSUED AT 316 PM CDT SUN JUN 7 2015 TUESDAY TO WEDNESDAY NIGHT...FROPA EXPECTED TO MOVE ACROSS THE AREA TUESDAY MORNING WITH CHANCE FOR SHOWERS AND THUNDERSTORMS ALONG AND AHEAD OF THE FRONT. TIMING OF THE FRONT APPEARS TO BE IN THE FIRST PART OF THE DAY AND SUBSEQUENTLY WILL LIMIT COVERAGE AND STRENGTH OF STORMS BEFORE PEAK HEATING AND MAX INSTABILITY TIME. WEDNESDAY WILL BE COOLER...POST FRONTAL AND DRIER AS PWATS WILL DROP INTO THE HALF TO 6 TENTHS OF AN INCH RANGE WITH A WEAK SFC HIGH BUILDING INTO THE AREA. WEDNESDAY NIGHT THROUGH SUNDAY...LONG RANGE MODELS INITIALLY IN GOOD AGREEMENT WITH SHORT WAVE CROSSING THE CENTRAL PLAINS WHICH CLIPS THE SOUTHERN FA WITH PCPN AND WILL CONCENTRATE HIGHEST POPS THERE. AFTER THIS MODELS IN LESS AGREEMENT ALTHOUGH NEXT FEATURE LOOKS TO BE A FRONTAL PASSAGE SATURDAY. TEMPERATURES LOOK CLOSE TO AVERAGE THROUGH THE PERIOD. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z MONDAY EVENING) ISSUED AT 631 PM CDT SUN JUN 7 2015 KEPT A MENTION OF THUNDER OR SHOWERS UNTIL 02Z AND THEN WILL BEGIN A DIMINISHING TREND TO CLOUDS. WINDS SHOULD BE FAIRLY LIGHT OVERNIGHT AND NORTHWEST ABOUT 10 MPH BY MID TO LATE MONDAY MORNING. CLOUDS WILL BE MINIMAL IF ANY AT ALL. && .FGF WATCHES/WARNINGS/ADVISORIES... ND...NONE. MN...NONE. && UPDATE...GODON SHORT TERM...JK LONG TERM...VOELKER AVIATION...GODON
Hazardous weather outlook, Jun 7, 6:46 AM CDT, 13 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND FORKS ND 646 AM CDT SUN JUN 7 2015 MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024- 026>030-038-039-049-052>054-081200- WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS- WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE- EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN- SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN- WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER- PEMBINA-BENSON-RAMSEY-EASTERN WALSH COUNTY-EDDY-NELSON- GRAND FORKS-GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT- RICHLAND-WESTERN WALSH COUNTY- 646 AM CDT SUN JUN 7 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA. .DAY ONE...TODAY AND TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON. STORMS ARE NOT EXPECTED TO BECOME SEVERE...BUT COULD PRODUCE BRIEF DOWNPOURS AND LIGHTNING. THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. JR
In the hours before
Special weather statement, Jun 7, 5:59 PM CDT, 1 hour 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
559 PM CDT SUN JUN 7 2015
MNZ017-023-024-028-032-080000-
SOUTH CLEARWATER MN-HUBBARD MN-WADENA MN-SOUTH BELTRAMI MN-
EAST BECKER MN-
559 PM CDT SUN JUN 7 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BELTRAMI...
HUBBARD...NORTHERN WADENA AND EASTERN BECKER COUNTIES UNTIL 700 PM
CDT...
AT 559 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES WEST OF TURTLE
RIVER TO NEAR TOAD LAKE...AND MOVING SOUTHEAST AT 35 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.
STRONG THUNDERSTORMS WILL BE NEAR...
TURTLE RIVER AROUND 605 PM CDT.
OSAGE...LAVINIA AND WOLF LAKE AROUND 610 PM CDT.
MIDWAY AROUND 615 PM CDT.
MENAHGA AND HUBBARD AROUND 625 PM CDT.
HUNTERSVILLE AROUND 635 PM CDT.
LAT...LON 4741 9443 4741 9467 4693 9466 4680 9472
4680 9479 4665 9479 4656 9483 4670 9517
4672 9517 4672 9521 4687 9559 4765 9491
4743 9442
TIME...MOT...LOC 2259Z 299DEG 49KT 4763 9491 4694 9552
DKSpecial weather statement, Jun 7, 6:11 PM CDT, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND 611 PM CDT SUN JUN 7 2015 MNZ001-NDZ027-080015- WEST POLK MN-GRAND FORKS ND- 611 PM CDT SUN JUN 7 2015 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL POLK AND EASTERN GRAND FORKS COUNTIES UNTIL 715 PM CDT... AT 611 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR MANVEL...OR 15 MILES NORTHWEST OF GRAND FORKS...MOVING SOUTHEAST AT 25 MPH. NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STRONG THUNDERSTORM WILL BE NEAR... MANVEL AROUND 620 PM CDT. GRAND FORKS AND EAST GRAND FORKS AROUND 655 PM CDT. MERRIFIELD AROUND 700 PM CDT. THOMPSON AND MALLORY AROUND 710 PM CDT. FISHER...BYGLAND AND DAVIDSON AROUND 715 PM CDT. LAT...LON 4809 9743 4818 9722 4783 9674 4769 9708 TIME...MOT...LOC 2311Z 323DEG 20KT 4809 9727 DK
Local storm report, Jun 7, 6:26 PM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
626 PM CDT SUN JUN 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 PM HAIL OSAGE 46.92N 95.26W
06/07/2015 M0.88 INCH BECKER MN TRAINED SPOTTER
&&
DKELLENBLocal storm report, Jun 7, 6:44 PM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
644 PM CDT SUN JUN 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 PM HAIL 4 ESE DONALDSON 48.55N 96.82W
06/07/2015 M1.00 INCH KITTSON MN PUBLIC
TIME ESTIMATED FROM RADAR.
&&
VGODONLocal storm report, Jun 7, 6:58 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
658 PM CDT SUN JUN 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 PM HAIL 2 W PERAULT 47.81N 96.33W
06/07/2015 M1.00 INCH RED LAKE MN PUBLIC
TIME ESTIMATED FROM RADAR.
&&
VGODONSpecial weather statement, Jun 7, 7:36 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND 736 PM CDT SUN JUN 7 2015 NDZ008-080130- PEMBINA ND- 736 PM CDT SUN JUN 7 2015 ...SIGNIFICANT WEATHER ADVISORY FOR PEMBINA COUNTY UNTIL 830 PM CDT... AT 736 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES SOUTHWEST OF NECHE TO 7 MILES SOUTHWEST OF PEMBINA...AND MOVING SOUTHEAST AT 30 MPH. NICKEL SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THESE STORMS. STRONG THUNDERSTORMS WILL BE NEAR... BATHGATE AND AKRA AROUND 750 PM CDT. HAMILTON AROUND 755 PM CDT. HENSEL AROUND 800 PM CDT. GLASSTON AROUND 805 PM CDT. ST. THOMAS AROUND 810 PM CDT. LAT...LON 4856 9775 4855 9720 4894 9729 4898 9785 TIME...MOT...LOC 0036Z 329DEG 36KT 4894 9770 4887 9734 DK
The office that day
Everything else NWS Grand Forks, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 8, 6:56 AM CDT | River Flood Warning | FGF | Kittson | 3 days |
| Jun 8, 3:37 PM CDT | Special Weather Statement | FGF | Marshall | 53 min |
| Jun 7, 7:36 PM CDT | Special Weather Statement | FGF | Pembina | 54 min |
| Jun 8, 1:54 AM CDT | Special Weather Statement | FGF | Traill | 51 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2015Severe Thunderstorm Warnings in North Dakota, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.